MURAL - Maynooth University Research Archive Library



    Solitons and soliton–antisoliton pairs of a Goldstone model in 3 + 1 dimensions


    Paturyan, Vanush and Radu, Eugen and Tchrakian, D.H. (2006) Solitons and soliton–antisoliton pairs of a Goldstone model in 3 + 1 dimensions. Journal of Physics A: Mathematical and General, 39 (15). pp. 3817-3827. ISSN 1751-8113

    [img] Download (353kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We study finite energy topologically stable static solutions to a global symmetry breaking model in 3 + 1 dimensions described by an isovector scalar field. The basic features of two different types of configurations are studied, corresponding to axially symmetric multisolitons with topological charge n, and unstable soliton–antisoliton pairs with zero topological charge.

    Item Type: Article
    Additional Information: The definitive version of this article is available at doi:10.1088/0305-4470/39/14/022
    Keywords: Gauge field theories; Nonlinear and dynamical symmetries; spectrum-generating symmetries; Soliton theory; asymptotic behavior of solutions; solitions;
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Item ID: 4154
    Depositing User: Vanush Paturyan
    Date Deposited: 30 Jan 2013 16:57
    Journal or Publication Title: Journal of Physics A: Mathematical and General
    Publisher: Institute of Physics
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year